# SDR DALA1236480929

- Difficulty date: June 11, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N929DL
- Make and model: Doug MD-88
- Aircraft serial: 49716
- Aircraft time: 62,231 hours, 47,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE OVERHEAD EMERGENCY EXIT LIGHT AT ROW 24 ABCDE IN THE CABIN WAS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERIES.  OPS CHECKED GOOD.
